# SDR PLGA980505A

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N366BE
- Make and model: Saab 340B
- Aircraft serial: 340B303
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Condition: Dirty
- Location: Fuel Contl
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4366 - WHILE AT CRUISE, CREW REPORTED A TORQUE SURGE AND N1 FLUCTUATION ON LEFT ENIGNE WHILE ALL OTHER ENGINE PARAMETERS WERE NORMAL.  ENGINE WAS PUT IN TORQUE MOTOR LOCKOUT AND AIRCRAFT CONTINUED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED ELECTRICAL CONNECTOR 162UP ON FIREWALL AND CONNECTOR FOR FORWARD NP SENSOR.  ENGINE WAS GROUND RUN WITH NO PROBLEMS FOUND.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
